Found 34 Documents (Results 1–34)

Cyclic coverings of graphs. Counting rooted spanning forests and trees, Kirchhoff index, and Jacobians. (English. Russian original) Zbl 1531.05207

Russ. Math. Surv. 78, No. 3, 501-548 (2023); translation from Usp. Mat. Nauk 78, No. 3, 115-164 (2023).
Full Text: DOI MNR

Asymptotics and arithmetical properties of complexity for circulant graphs. (English. Russian original) Zbl 1391.05150

Dokl. Math. 97, No. 2, 147-151 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 479, No. 4, 363-367 (2018).
MSC:  05C40 05C05
Full Text: DOI

Counting spanning trees in graphs using modular decomposition. (English) Zbl 1318.05082

Katoh, Naoki (ed.) et al., WALCOM: Algorithms and computation. 5th international workshop, WALCOM 2011, New Delhi, India, February 18–20, 2011. Proceedings. Berlin: Springer (ISBN 978-3-642-19093-3/pbk). Lecture Notes in Computer Science 6552, 202-213 (2011).
MSC:  05C85 05C05 05C30
Full Text: DOI

Counting spanning trees in cographs. (English) Zbl 1075.05546

Extended abstracts of the 2nd Cologne Twente workshop on graphs and combinatorial optimization, Enschede, Netherlands, May 14–16, 2003. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 13, 84-92 (2003).
MSC:  05C30 05C05
Full Text: Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field